# SDR FDEA201706051565

- Difficulty date: June 5, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 53,964 hours, 23,645 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: A57110375204
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAR & BOTTOM PANEL NDT INSPECTION OF HOLE F FOUND TO HAVE A CRACK SIGNAL.  REPAIRED IAW EA6-5710-T0332723 P1.  MAJOR REPAIR IAW GMM 6-2-100.
